# SDR CA961002004

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252414511
- Condition: Faulty
- Location: Engine
- Component: Bendix
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) FUEL CONTROL UNIT FAILED.
